Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heyjoe

Can The Retinoid Cream Im Using Cause Pih To Get Worse/more Red?

Recommended Posts

i made this thread in the red marks forum but maybe this forum is better?

anyways the cream im using im not even sure the name but my derm says its something like retinoin and the ingredients are EMB 4% / HC0.25% / MET 2% / RET 0.01% / LSL ML MCD

ANYWAYS ive been using it for 5-6 days now and my pih marks seem to be more red and noticeable.... is this normal?? and when will they fade? im worried all this cream is doing is making it worse... the only reason im using it is to get rid of my pih marks as accutane already got rid of my acne

plz help

Share this post


Link to post
Share on other sites

whenever i use products with retinoid/ retinoic acid/ tretinoin, my pih is much more red. its like irritated. i will never use such products again. i recommend have tca peels for your pih

Share this post


Link to post
Share on other sites

ya im not down for this cream anymore. i mean im sure it works but i have issues from accutane that im worried this cream might worsen. im going to stop using it.

i used this cream for a week and my forehead is pink and irritated and all that... that will go away i assume?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×